MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product type lead product id 3560022 lot# (b)(6) serial# product type extension section d information references the main component of the system.Other relevant device(s) are: product id: 3560022, serial/lot #: (b)(6), ubd: 10-dec-2026, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding a trial patient using an external neurostimulator (ens).It was reported that they just finished with a stage 1 implant and were receiving message on handset, "no leads attached to cable, ensure all connections are secure".Caller stated that they've already tapped retry, replaced both the handset and ens and message was still coming up.Caller stated lead appeared to be functioning as intended in the or.The caller was not with the patient.Technical services (tss) suggested ensuring the all connections are secure with perc extension and if so, likely the percutaneous extension will need to be replaced.Additional information was received from the manufacturer representative (rep).The rep stated that the cause of the no leads attached to cable error message was determined.When asked about the most likely cause of the event, the rep stated that the lead was not fully inserted into the percutaneous extension.When asked about the steps taken to resolve the issue, the rep stated that the pocket site was opened and the lead reinserted into the percutaneous extension and tested.The rep stated that the issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id 978b128 lot# va347ht implanted: (b)(6) 2025 product type lead product id 3560022 lot# va326vl product type extension medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).The rep stated that the device was implanted on (b)(6) 2025.The device was intended to treat the non-obstructive urinary retention.Additional information was received from the manufacturer representative (rep).The rep stated that the device was implanted on (b)(6) 2025.The device was intended to treat the non-obstructive urinary retention.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead, lot# unknown, product type: lead.Product id 3560022, lot# va326vl, product type: extension.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22539488
Report Number2182207-2025-01843
Device Sequence Number18118778
Product Code EZW
UDI-Device Identifier00763000879273
UDI-Public(01)00763000879273(11)250320(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/18/2025
07/22/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/18/2025
07/22/2025
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown